# SDR DALA2024091909211

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 34,903 hours, 13,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6130198) DURING SVC FIND FROM SEAT ROLL 11-17, FLOOR PROXIMITY LIGHT ARE OUT. R/R BATTERY PACK IAW B737 AMM 33-51. OPS CK GOOD.
